Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 33, NWS Huntsville, AL

April 10, 2009Marshall County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 4:06 PM CDT for Marshall County, Alabama. It was in force for 13 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 4:06 PM CDT (21:06 UTC)
Expired
Apr 10, 2009, 4:19 PM CDT
In force
13 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 72 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:11 PM CDTHAIL 1.25Hustleville, ALQUARTER TO HALF DOLLAR SIZED HAIL REPORTED IN HUSTLEVILLE
Apr 10, 4:12 PM CDTTORNADO5 Ne Albertville, ALPUBLIC REPORT OF A TORNADO TOUCHDOWN AT THE INTERSECTION OF HWY 75 AND HWY 68 IN ALBERTVILLE
Apr 10, 4:12 PM CDTTORNADOAlbertville, ALPUBLIC REPORT OF A TORNADO TOUCHDOWN AT THE INTERSECTION OF HWY 75 AND HWY 68 IN ALBERTVILLE
Apr 10, 4:26 PM CDTHAIL 13 Sw Albertville, ALQUARTER SIZED HAIL REPORTED AT THE ALBERTVILLE AIRPORT.
Apr 10, 4:26 PM CDTHAIL 1Albertville, ALQUARTER SIZED HAIL REPORTED AT THE ALBERTVILLE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:23 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 404 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
648 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
404 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 102106
TORHUN
ALC095-102130-
/O.NEW.KHUN.TO.W.0033.090410T2106Z-090410T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
406 PM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 430 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MOUNTAIN   
  VIEW...MOVING EAST AT 35 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  HUSTLEVILLE.
  MCVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 70
MPH...EVEN OUTSIDE OF THE TORNADO AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3424 8636 3435 8636 3440 8611 3434 8610
      3421 8610
TIME...MOT...LOC 2106Z 265DEG 32KT 3430 8629

$$

DJN
1 follow-up statement
000 
WWUS54 KHUN 102119
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
419 PM CDT FRI APR 10 2009

ALC095-102128-
/O.CAN.KHUN.TO.W.0033.000000T0000Z-090410T2130Z/
MARSHALL AL-
419 PM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR CENTRAL MARSHALL COUNTY IS CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATED THE TORNADIC THUNDERSTORM 
THAT PROMPTED THE WARNING HAD MOVED OUT OF CENTRAL MARSHALL COUNTY. 
HOWEVER...ANOTHER POTENTIAL TORNADO EXISTS AROUND THE HYATT AREA...
AND A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MARSHALL COUNTY 
UNTIL 445 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3424 8636 3435 8636 3440 8611 3434 8610
      3421 8610
TIME...MOT...LOC 2118Z 265DEG 32KT 3431 8617

$$

DJN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 11:57 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 10, 11:57 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1157 AM CDT FRI APR 10 2009

.UPDATE...FOR 18Z TAFS

&&

.AVIATION...
SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND
20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT
BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF
TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO
ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON
RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV.
A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND
VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES
THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND
02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND
WINDS AROUND 10KT SWITCHING TO THE NORTHWEST.

&&

.DISCUSSION.../ISSUED AT 1058 AM CDT FRI APR 10 2009/

DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM
WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES
OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET.

STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY
A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER
SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE
FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE
SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S
IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY
THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT
WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID
70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB
FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL
CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL
WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN
VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO
EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK
POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

AVIATION...KDW
DISCUSSION...20
Hazardous weather outlook, Apr 10, 3:33 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT FRI APR 10 2009

ALZ001>010-016-TNZ076-096-097-110300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
333 PM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS
THE REMAINDER OF NORTHEAST ALABAMA THROUGH LATE AFTERNOON. AREAS
EAST OF A LINE FROM SCOTTSBORO TO UNION GROVE TO CULLMAN WILL REMAIN
UNDER THE GUN FOR SEVERE THUNDERSTORMS THROUGH 600 PM. SEVERE
STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO SOFTBALL
SIZE...STRONG TORNADOES...AND DAMAGING WINDS. IN ADDITION...A FEW
CASES OF FLASH FLOODING ARE ALSO POSSIBLE.

THE THREAT OF SEVERE WEATHER SHOULD DIMINISH ACROSS NORTHEAST
ALABAMA BY EARLY EVENING AS THE FRONT MOVES THROUGH. HOWEVER...ONCE
THE FRONT PASSES...STRONG WEST TO NORTHWEST WINDS WITH OCCASIONAL
GUSTS TO 35 MPH CAN BE EXPECTED THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS
ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE
THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THROUGH THE EARLY EVENING HOURS.

KDW/CBD

In the hours before

Local storm report, Apr 10, 2:24 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
224 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             LEXINGTON               34.97N 87.37W
04/10/2009  E0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL SIZED HAIL REPORTED ALONG HWY 101 IN LEXINGTON.

0124 PM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E1.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            GOLFBALL SIZED HAIL REPORTED AT THE UNA CAMPUS.

0126 PM     HAIL             MOULTON                 34.48N 87.29W
04/10/2009  E0.88 INCH       LAWRENCE           AL   PUBLIC

            NICKEL SIZE HAIL WAS REPORTED IN MOULTON.

0145 PM     HAIL             TRINITY                 34.61N 87.09W
04/10/2009  E0.50 INCH       MORGAN             AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED IN TRINITY.

0151 PM     HAIL             FAYETTEVILLE            35.15N 86.56W
04/10/2009  E0.88 INCH       LINCOLN            TN   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED IN FAYETTEVILLE.

0156 PM     TORNADO          MOULTON                 34.48N 87.29W
04/10/2009                   LAWRENCE           AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND AT THE INTERSECTION OF
            HIGHWAY 157 AND COUNTY ROAD 246.

0159 PM     HAIL             ANDERSON                34.93N 87.27W
04/10/2009  E0.75 INCH       LAUDERDALE         AL   PUBLIC

            PENNY SIZE HAIL REPORTED IN ANDERSON.

0201 PM     TSTM WND DMG     5 NE PETERSBURG         35.36N 86.57W
04/10/2009                   LINCOLN            TN   PUBLIC

            TREES DOWN ALONG 231 ABOUT 15 MILES NORTH OF
            FAYETTEVILLE.

0206 PM     HAIL             MADISON                 34.70N 86.75W
04/10/2009  E1.75 INCH       MADISON            AL   TRAINED SPOTTER

0210 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/10/2009  E0.88 INCH       MADISON            AL   PUBLIC

            NICKEL HAIL REPORTED IN RESEARCH PARK

&&

KWEBER
Local storm report, Apr 10, 2:32 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             12 SE ATHENS            34.68N 86.82W
04/10/2009  E1.00 INCH       LIMESTONE          AL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED 3 MILES EAST OF SALEM.

0156 PM     HAIL             7 N MOULTON             34.58N 87.29W
04/10/2009  E1.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL IN THE LEISURE
            AND LANGTOWN COMMUNITIES.

&&

KWEBER
Local storm report, Apr 10, 3:14 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             HATTON                  34.56N 87.41W
04/10/2009  E1.25 INCH       LAWRENCE           AL   EMERGENCY MNGR

0149 PM     HAIL             CAIRO                   34.87N 87.14W
04/10/2009  E1.75 INCH       LIMESTONE          AL   EMERGENCY MNGR

0209 PM     HAIL             CADDO                   34.57N 87.14W
04/10/2009  E2.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

0214 PM     HAIL             DECATUR                 34.61N 86.98W
04/10/2009  E2.75 INCH       MORGAN             AL   TRAINED SPOTTER

            BASEBALL HAIL REPORTED ALONG HWY 24 IN S. DECATUR.

0218 PM     HAIL             DECATUR                 34.61N 86.98W
04/10/2009  E4.25 INCH       MORGAN             AL   EMERGENCY MNGR

0224 PM     TSTM WND DMG     3 N HAZEL GREEN         34.98N 86.57W
04/10/2009                   MADISON            AL   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 231 ABOUT 3 MILES SOUTH OF THE
            ALABAMA/TENNESSEE STATE BORDER.

0232 PM     HAIL             7 SSW NEW MARKET        34.82N 86.47W
04/10/2009  E1.75 INCH       MADISON            AL   EMERGENCY MNGR

            GOLFBALL HAIL REPORTED 3 MILES SOUTH OF BUCKHORN

&&

KWEBER
Local storm report, Apr 10, 3:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
347 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             MADISON                 34.70N 86.75W
04/10/2009  E1.75 INCH       MADISON            AL   PUBLIC

            GOLFBALL SIZED HAIL REPORTED AT THE INTERSECTION OF OLD
            MADISON PIKE AND SULLIVAN RD.

0206 PM     HAIL             MADISON                 34.70N 86.75W
04/10/2009  E2.75 INCH       MADISON            AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL REPORTED AT THE INTERSECTION OF HWY
            72 AND COUNTY LINE RD.

0210 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/10/2009  E1.75 INCH       MADISON            AL   EMERGENCY MNGR

            REPORT OF GOLFBALL HAIL NEAR OAKWOOD COLLEGE.

0217 PM     HAIL             MOORES MILL             34.84N 86.52W
04/10/2009  E1.00 INCH       MADISON            AL   EMERGENCY MNGR

0217 PM     TSTM WND DMG     MERIDIANVILLE           34.85N 86.57W
04/10/2009                   MADISON            AL   EMERGENCY MNGR

            TREES KNOCKED DOWN IN MERIDIANVILLE.

0222 PM     HAIL             MOULTON                 34.48N 87.29W
04/10/2009  E1.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

0223 PM     TSTM WND DMG     HAZEL GREEN             34.93N 86.57W
04/10/2009                   MADISON            AL   EMERGENCY MNGR

            TREES KNOCKED DOWN IN THE HAZEL GREEN AREA.

&&

KWEBER
Local storm report, Apr 10, 3:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
357 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     SYLVANIA                34.56N 85.81W
04/10/2009                   DEKALB             AL   EMERGENCY MNGR

            BUILDINGS DAMAGED IN SYLVAINA.

0339 PM     TSTM WND DMG     POWELL                  34.53N 85.90W
04/10/2009                   DEKALB             AL   EMERGENCY MNGR

            VEHICLES OVERTURNED IN THE POWELL COMMUNITY...WITH
            INJURIES.

0341 PM     TORNADO          S SYLVANIA              34.56N 85.81W
04/10/2009                   DEKALB             AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND ON CR 238.

0345 PM     TORNADO          S SYLVANIA              34.56N 85.81W
04/10/2009                   DEKALB             AL   EMERGENCY MNGR

            TORNADO ON GROUND ON CR 27 NEAR HWY 75.

&&

KWHITE
Local storm report, Apr 10, 3:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
359 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          3 E GRANT               34.53N 86.20W
04/10/2009                   MARSHALL           AL   EMERGENCY MNGR

            REPORT OF HOUSES DAMAGED IN THE PRESTON ISLAND AREA.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:20 AM CDTSevere Thunderstorm WarningHUNCullman25 min
Apr 10, 5:27 AM CDTSevere Thunderstorm WarningHUNMarshall48 min
Apr 10, 6:04 AM CDTSevere Thunderstorm WarningHUNDeKalb27 min
Apr 10, 11:55 AM CDTTornado WarningHUNLauderdale35 min
Apr 10, 12:28 PM CDTSevere Thunderstorm WarningHUNLauderdale32 min
Apr 10, 12:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale29 min
Apr 10, 12:33 PM CDTTornado WarningHUNLauderdale27 min
Apr 10, 12:44 PM CDTTornado WarningHUNColbert, Lauderdale46 min
Apr 10, 12:47 PM CDTTornado WarningHUNLauderdale43 min
Apr 10, 12:53 PM CDTTornado WarningHUNColbert, Franklin37 min
Apr 10, 1:06 PM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more6 hr
Apr 10, 1:29 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison46 min
Apr 10, 1:30 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan15 min
Apr 10, 1:32 PM CDTTornado WarningHUNLauderdale, Limestone28 min
Apr 10, 1:33 PM CDTSevere Thunderstorm WarningHUNFranklin42 min
Apr 10, 1:33 PM CDTTornado WarningHUNLimestone27 min
Apr 10, 1:45 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan45 min
Apr 10, 1:48 PM CDTSevere Thunderstorm WarningHUNLimestone27 min
Apr 10, 1:54 PM CDTTornado WarningHUNLawrence, Morgan36 min
Apr 10, 2:00 PM CDTTornado WarningHUNLimestone, Madison15 min
Apr 10, 2:01 PM CDTSevere Thunderstorm WarningHUNMadison44 min
Apr 10, 2:16 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan29 min
Apr 10, 2:20 PM CDTTornado WarningHUNLimestone, Madison, Morgan25 min
Apr 10, 2:27 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan80 min
Apr 10, 2:27 PM CDTSevere Thunderstorm WarningHUNJackson, Madison24 min
Apr 10, 2:31 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan29 min
Apr 10, 2:43 PM CDTTornado WarningHUNMadison32 min
Apr 10, 2:48 PM CDTSevere Thunderstorm WarningHUNJackson27 min
Apr 10, 2:50 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan40 min
Apr 10, 2:54 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall51 min
Apr 10, 3:05 PM CDTTornado WarningHUNJackson, Marshall25 min
Apr 10, 3:12 PM CDTTornado WarningHUNDeKalb, Jackson33 min
Apr 10, 3:14 PM CDTSevere Thunderstorm WarningHUNJackson31 min
Apr 10, 3:21 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan39 min
Apr 10, 3:27 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Marshall2 hr
Apr 10, 3:30 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
Apr 10, 3:32 PM CDTSevere Thunderstorm WarningHUNDeKalb43 min
Apr 10, 3:33 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall27 min
Apr 10, 3:33 PM CDTTornado WarningHUNDeKalb27 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningHUNCullman23 min
Apr 10, 3:58 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall47 min
Apr 10, 4:02 PM CDTSevere Thunderstorm WarningHUNCullman13 min
Apr 10, 4:04 PM CDTTornado WarningHUNDeKalb26 min
Apr 10, 4:15 PM CDTTornado WarningHUNMarshall30 min
Apr 10, 4:28 PM CDTSevere Thunderstorm WarningHUNDeKalb32 min
Apr 10, 4:40 PM CDTTornado WarningHUNDeKalb16 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.